# SDR 96ZZZX3091

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3582X
- Make and model: Piper PA-31-350
- Aircraft serial: 318052105
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53ED22144
- Condition: Nut Loose
- Location: Thermo Bypass
- Part time: 289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE END RETAINING NUT ON THE VERNATHERM IS LOOSE.  LYCOMING SB 518C DOES NOT APPLY TO THIS PART NUMBERED VERNATHERM.
